American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B83) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[2] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[3] Feng-Juan Chen and Yong-Gao Chen. Signed sums of terms of a sequence. Proc. Amer. Math. Soc. 141 (2013) 1105-1111.
Abstract, references, and article information   
View Article: PDF

[4] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF

[5] William Y. C. Chen and Ernest X. W. Xia. The 2-log-convexity of the Apéry Numbers. Proc. Amer. Math. Soc. 139 (2011) 391-400. MR 2736323.
Abstract, references, and article information   
View Article: PDF

[6] Qing-Zhong Ji and Chun-Gang Ji. On the periodicity of some Farhi arithmetical functions. Proc. Amer. Math. Soc. 138 (2010) 3025-3035. MR 2653927.
Abstract, references, and article information   
View Article: PDF

[7] Djurdje Cvijovic. The Lerch zeta and related functions of non-positive integer order. Proc. Amer. Math. Soc. 138 (2010) 827-836. MR 2566548.
Abstract, references, and article information   
View Article: PDF

[8] Tewodros Amdeberhan, Luis A. Medina and Victor H. Moll. Asymptotic valuations of sequences satisfying first order recurrences. Proc. Amer. Math. Soc. 137 (2009) 885-890. MR 2457427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arnold Adelberg, Shaofang Hong and Wenli Ren. Bounds of divided universal Bernoulli numbers and universal Kummer congruences. Proc. Amer. Math. Soc. 136 (2008) 61-71. MR 2350389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth M. Monks. The sufficiency of arithmetic progressions for the $3x+1$ Conjecture. Proc. Amer. Math. Soc. 134 (2006) 2861-2872. MR 2231609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Daniel Berend and Shahar Golan. Littlewood polynomials with high order zeros. Math. Comp. 75 (2006) 1541-1552. MR 2219044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Borwein, Stephen Choi and Frank Chu. An old conjecture of Erdos--Turán on additive bases. Math. Comp. 75 (2006) 475-484. MR 2176410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Christophe Doche. Even moments of generalized Rudin--Shapiro polynomials. Math. Comp. 74 (2005) 1923-1935. MR 2164103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michal Misiurewicz and Ana Rodrigues. Real $3x+1$. Proc. Amer. Math. Soc. 133 (2005) 1109-1118. MR 2117212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gennady Bachman. Ternary cyclotomic polynomials with an optimally large set of coefficients. Proc. Amer. Math. Soc. 132 (2004) 1943-1950. MR 2053964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. B. Borwein and R. A. Ferguson. A complete description of Golay pairs for lengths up to 100. Math. Comp. 73 (2004) 967-985. MR 2031419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hugh L. Montgomery and Ulrike M. A. Vorhauer. Greedy sums of distinct squares. Math. Comp. 73 (2004) 493-513. MR 2034134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Applegate and Jeffrey C. Lagarias. Lower bounds for the total stopping time of $3x + 1$ iterates. Math. Comp. 72 (2003) 1035-1049. MR 1954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Gluck and Brian D. Taylor. A new statistic for the $3x+1$ problem. Proc. Amer. Math. Soc. 130 (2002) 1293-1301. MR 1879950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Borwein and Kwok-Kwong Stephen Choi. Explicit merit factor formulae for Fekete and Turyn polynomials. Trans. Amer. Math. Soc. 354 (2002) 219-234. MR 1859033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] David A. Clark and Norman C. Jarvis. Dense admissible sequences. Math. Comp. 70 (2001) 1713-1718. MR 1836929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter Borwein, Kwok-Kwong Stephen Choi and Soroosh Yazdani. An extremal property of Fekete polynomials. Proc. Amer. Math. Soc. 129 (2001) 19-27. MR 1784013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Peter Borwein and Michael Mossinghoff. Rudin-Shapiro-like polynomials in $L_{4}$. Math. Comp. 69 (2000) 1157-1166. MR 1709147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. R. Everest and I. E. Shparlinski. Counting the values taken by algebraic exponential polynomials. Proc. Amer. Math. Soc. 127 (1999) 665-675. MR 1485471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Miodrag Zivkovic. The number of primes is finite. Math. Comp. 68 (1999) 403-409. MR 1484905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Brienne E. Brown and Daniel M. Gordon. On sequences without geometric progressions. Math. Comp. 65 (1996) 1749--1754. MR 1361804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2